# SDR CALA9802148

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD CORRODED IN COCKPIT FLOOR PANEL AT F/E SEAT AFT STOP.  THE CHORD WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2, PAGE 4.
